skip to main content
Show Results with:
Refined by: journal title: Discrete and Computational Geometry remove author: Kallus, Yoav remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Dense Periodic Packings of Tetrahedra with Small Repeating Units
Material Type:
Article
Add to My workspace

Dense Periodic Packings of Tetrahedra with Small Repeating Units

Discrete & Computational Geometry, 2010 Sep, Vol.44(2), pp.245-252 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

The Local Optimality of the Double Lattice Packing

Discrete & Computational Geometry, Sep 2016, Vol.56(2), pp.449-471 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to My workspace

Upper Bound on the Packing Density of Regular Tetrahedra and Octahedra

Discrete and Computational Geometry, Dec 2011, Vol.46(4), pp.799-818 [Peer Reviewed Journal]

No full-text

View all versions

Refine Search Results

Creation date 

From To

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Kallus, Yoav
  2. Kallus, Y.
  3. Gravel, S
  4. Gravel, Simon
  5. Elser, V

Searching Remote Databases, Please Wait